×

Found 9 Documents (Results 1–9)

100
MathJax

Nonlocal theorems on existence of solutions of differential-algebraic equations of index 1. (English. Russian original) Zbl 1148.34301

Russ. Math. 51, No. 1, 71-76 (2007); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2007, No. 1, 76-81 (2007).
MSC:  34A09 34A12 34A30
PDF BibTeX XML Cite
Full Text: DOI

Solution of boundary value problems for one degenerate \(B\)-elliptic equation of the second kind by the method of potentials. (English. Russian original) Zbl 1148.35033

Russ. Math. 51, No. 1, 58-70 (2007); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2007, No. 1, 63-75 (2007).
MSC:  35J70 35A08
PDF BibTeX XML Cite
Full Text: DOI

On game problems for second-order evolution equations. (English. Russian original) Zbl 1207.49048

Russ. Math. 51, No. 1, 49-57 (2007); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2007, No. 1, 54-62 (2007).
PDF BibTeX XML Cite
Full Text: DOI

A continuous regularization method of the first order for nonlinear monotone equations. (English. Russian original) Zbl 1148.47045

Russ. Math. 51, No. 1, 41-48 (2007); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2007, No. 1, 45-53 (2007).
PDF BibTeX XML Cite
Full Text: DOI

The study of the main boundary value problems for a degenerate elliptic equation by the method of potentials. (English. Russian original) Zbl 1132.35381

Russ. Math. 51, No. 1, 30-40 (2007); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2007, No. 1, 34-44 (2007).
MSC:  35J70 31B15 35A08
PDF BibTeX XML Cite
Full Text: DOI

Approximation of solutions to nonregular nonlinear equations by attractors of dynamic systems in a Banach space. (English. Russian original) Zbl 1204.47082

Russ. Math. 51, No. 1, 19-29 (2007); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2007, No. 1, 23-33 (2007).
MSC:  47J25 37L30 34G20
PDF BibTeX XML Cite
Full Text: DOI

The jump problem and the Faber-Schauder series. (English. Russian original) Zbl 1139.30017

Russ. Math. 51, No. 1, 13-18 (2007); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2007, No. 1, 16-22 (2007).
MSC:  30E25
PDF BibTeX XML Cite
Full Text: DOI

On fundamental equations of almost geodesic mappings of type \(\pi_{2}(e)\). (English. Russian original) Zbl 1143.53019

Russ. Math. 51, No. 1, 8-12 (2007); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2007, No. 1, 10-15 (2007).
MSC:  53B05
PDF BibTeX XML Cite
Full Text: DOI

Invertible linear relations generated by a uniformly well-posed problem and a nonnegative operator function. (English. Russian original) Zbl 1144.47004

Russ. Math. 51, No. 1, 1-7 (2007); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2007, No. 1, 3-9 (2007).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 3

Classification